MAUDE Adverse Event Report: HOLOGIC, INC BREVERA BREAST BIOPSY SYSTEM; INSTRUMENT, BIOPSY

HOLOGIC, INC BREVERA BREAST BIOPSY SYSTEM; INSTRUMENT, BIOPSY
Model Number BREVDRV
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.
 
Event or Problem Description
It was reported that during a brevera breast biopsy procedure on (b)(6) 2025, the disposable needle would not suction.The user site reports that the disposable needle tested without issue; however, after firing, it would not sample, pull saline or administer lidocaine.It was reported that the disposable needle was replaced and again tested without issue, but then the remote driver stopped working and the device displayed an error.It is reported that the patient procedure could not be completed and the patient was rescheduled.A hologic field service engineer (fse) in conjunction with remote hologic technical support were dispatched to examine the device.It is reported that the fse tested the system with a test needle and the system passed testing.It is further reported that technical support logged into the system remotely and updated the node software.The system was again tested with technical support still remotely logged in and the system passed testing.

Brand Name
BREVERA BREAST BIOPSY SYSTEM
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key23708687
Report Number1222780-2025-00614
Device Sequence Number16112600
Product Code KNW
UDI-Device Identifier15420045507760
UDI-Public(01)15420045507760(11)250616
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K163052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBREVDRV
Device Catalogue NumberBREVDRV
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown